Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Pregnant, sharp cramping pain in lower abdomen while urinating. What could this be ?

I am 33 weeks pregnant and have noticed a few times in the morning when i go to urinate as I am finishing urinating I get a sharp cramping pain in lower abdomen that lasts about a minute. It is really painful and I am unable to move until the pain passes. I have been tested for UTI and I am all clear so what could this be?
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
With your symptoms there are two possibilities- a urethral spasm or pain in pubic joints. It could also be a muscle spasm in the lower abdomen. You may need an urinary antispasmodic and ask your doctor whether you could be offered one. Also, try to empty your bladder frequently. Try to take as much rest as possible preferably in the left lateral position and watch out fetal movements. If the pain intensifies or gets associated with a backache, you may need a uterine tocolytic. Wish you safe motherhood.
Answered: Sun, 7 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor